Paper Information

Journal:   IRANIAN JOURNAL OF FUZZY SYSTEMS   FEBRUARY 2008 , Volume 5 , Number 1; Page(s) 55 To 64.
 
Paper: 

FUZZY IDEALS AND FUZZY LIMIT STRUCTURES

 
 
Author(s):  YUE Y.*, FANG J.
 
* DEPARTMENT OF MATHEMATICSICS, OCEAN UNIVERSTY OF CHINA, QINGDAO, 266071, P.R. CHINA
 
Abstract: 

In this paper, we establish the theory of fuzzy ideal convergence on completely distributive lattices and give characterizations of some topological notions. We also study fuzzy limit structures and discuss the relationship between fuzzy co-topologies and fuzzy limit structures.

 
Keyword(s): FUZZY CO-TOPOLOGY, FUZZY IDEAL, FUZZY LIMIT STRUCTURE, FUZZY REMOTE NEIGHBORHOOD SYSTEM
 
References: 
  • ندارد
 
  pdf-File tarjomyar Persian Abstract Yearly Visit 77
 
Latest on Blog
Enter SID Blog